# SDR MK1Y20180225004

- Difficulty date: February 25, 2018
- Submitted: February 25, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 95,929 hours, 15,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE ORIGINAL SKIN WITH LENGTH OF 0.36" AT STA 1373 TO STA 1395, STR 27L TO STR 28L.
